MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. OPTIFORM PROSTHETIC MITRAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA S.R.L. OPTIFORM PROSTHETIC MITRAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the event narrative provided, the size of the implanted device was inappropriate for the patient, and the event was therefore not device-related.As such, no further investigation is warranted at this time.Device not available for return.
 
Event or Problem Description
It was reported that an optiform prosthetic mitral heart valve f7-023 was explanted due to patient-prosthesis mismatch.The 23 mm optiform was reportedly too small for the patient.The valve was explanted and a 25 mm st.Jude mechanical valve was implanted.The patient had a normal recovery, and was dismissed from the hospital on schedule.There was no qa issue with the valve.The device was not available for analysis.

Brand Name
OPTIFORM PROSTHETIC MITRAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7135581
Report Number3005687633-2017-00138
Device Sequence Number1211111
Product Code LWQ
UDI-Device Identifier08022057012838
UDI-Public(01)08022057012838(240)F7-023(17)151011
Combination Product (Y/N)N
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/11/2015
Device Model NumberCPHV
Device Catalogue NumberF7-023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR